# SDR SWAA2022032109981

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT ANGLE AT STA 500D HAS CORROSION FROM RBL6 TO RBL30 / R & R FLOOR SUPPORT ANGLE PER SRM 51-40-02 AND SRM 51-10-02; PN.143A9485Y35.
